International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 265-270
A decoding scheme for the -ary lexicodes with
1Department of Internet and Computer, Chungwoon University, Chungnam, Hongsung 350-701, South Korea
2Department of Mathematics, Pohang University of Science and Technology, Pohang 790-784, South Korea
Received 21 January 2001; Revised 8 July 2001
Copyright © 2002 D. G. Kim and H. K. Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the algorithms for basis and decoding of quaternary lexicographic codes with minimum distance for an
arbitrary length .